MAUDE Adverse Event Report: SECHRIST INDUSTRIES SECHRIST MONOPLACE HYPERBARIC CHAMBER MODEL 3600H/HR; CHAMBER, HYPERBARIC

SECHRIST INDUSTRIES SECHRIST MONOPLACE HYPERBARIC CHAMBER MODEL 3600H/HR; CHAMBER, HYPERBARIC
Model Number 3600H/HR
Medical Device Problem Code Fail-Safe Did Not Operate (4046)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation of the device found chamber with door lock assembly unable to fully engage.Customer reported they do not remember checking the door arrow indicators were aligned or that the green safety pin was extracted at idle pressure before continuing with the pressure test at time of event.Chamber door top cap pin was found bent and in need of replacement in order to restore proper functioning of door lock system.Door swing arm assembly top cap was replaced, tested and verified to function as designed.Verified the door lock indicator functioned as expected.Pressurized chamber to 3 ata and found no faults in chamber function.Based on the service findings, the most probable root cause is that the chamber door was not securely closed before pressurizing the device.A dhr review found no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warnings for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file no.(b)(4).
 
Event or Problem Description
Customer reported the chamber door opened at 5 psi during daily startup and check.No patient injury was reported.Customer would like the chamber checked.

Brand Name
SECHRIST MONOPLACE HYPERBARIC CHAMBER MODEL 3600H/HR
Common Device Name
CHAMBER, HYPERBARIC
Manufacturer (Section D)
SECHRIST INDUSTRIES
4225 e. la palma ave.
anaheim CA 92807
Manufacturer (Section G)
SECHRIST INDUSTRIES
4225 e. la palma ave.
anaheim CA 92807
Manufacturer Contact
majid mashayekh
4225 e. la palma ave.
anaheim 
MDR Report Key22835445
Report Number2020676-2025-00021
Device Sequence Number15687973
Product Code CBF
UDI-Device Identifier00899660002079
UDI-Public00899660002079
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K140559
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3600H/HR
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Initial Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown